MathSciNet Relay Station
MathSciNet bibliographic data
MR87666 20.0X
Landin, Joseph; Reiner, Irving Automorphisms of the general linear group over a principal ideal domain. Ann. of Math. (2) 65 (1957), 519–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement